Zyklische Minimalbasis zusammengesetzten Grades.

Samson Breuer

Journal für die reine und angewandte Mathematik (1932)

  • Volume: 166, page 54-58
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Breuer, Samson. "Zyklische Minimalbasis zusammengesetzten Grades.." Journal für die reine und angewandte Mathematik 166 (1932): 54-58. <http://eudml.org/doc/183482>.

author = {Breuer, Samson},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {algebra, number theory},
pages = {54-58},
title = {Zyklische Minimalbasis zusammengesetzten Grades.},
url = {http://eudml.org/doc/183482},
volume = {166},
year = {1932},

AU - Breuer, Samson
TI - Zyklische Minimalbasis zusammengesetzten Grades.
JO - Journal für die reine und angewandte Mathematik
PY - 1932
VL - 166
SP - 54
EP - 58
KW - algebra, number theory
UR - http://eudml.org/doc/183482
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.